# SDR ZZDA2012120

- Difficulty date: January 27, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT DOOR JAMB PAN, CORROSION.  ACCOMPLISHED DOOR JAMB PAN SPLICE REPAIR PER B717 SRM 53-20-15, 51-20-09, 51-40-08 AND EA 17-53-03732IR. SEE NR 23500.
